# SDR DALA2024010300129

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 94,079 hours, 43,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 R1 ARMING LEVER FEELS LOOSE. CORRECTIVE ACTION: R1 ARMING LEVER SECURED, OPS CK NORMAL. A/C OK FOR SERVICE. (5547966)
